# SDR SIMA20230804001

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 34,453 hours, 22,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR UNABLE TO CLOSE-C/A-LUBRICATED FOWRWARD PASSENGER DOOR BOX MECHANISMS IAW EMB-170 AMM 52-11-22. DOOR CLOSES NORMALLY. NO DEFECTS NOTED
